# SDR USAASA01036

- Difficulty date: July 18, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Part time: 2,935 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - RECEIVED 'EPSU INT LOAD EMER L' MESSAGE ON THE CABIN INTERCOMMUNICATIONS DATA SYSTEM DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT (11WL).  OPS CHECKED OK.  (M)
